Open Access

Two-weighted inequality for parabolic sublinear operators in Lebesgue spaces


Abstract

In this paper, the author establishes the boundedness in weighted $L_p$ spaces on $\mathbb R^{n+1}$ with a parabolic metric for a large class of sublinear operators generated by parabolic Calderon-Zygmund kernels. The conditions of these theorems are satisfied by many important operators in analysis. Sufficient conditions on weighted functions $\omega$ and $\omega_1$ are given so that certain parabolic sublinear operator is bounded from the weighted Lebesgue spaces $L_{p,\omega}(\mathbb R^{n+1})$ into $L_{p,\omega_1}(\mathbb R^{n+1})$.


Full Text





Article Information

TitleTwo-weighted inequality for parabolic sublinear operators in Lebesgue spaces
SourceMethods Funct. Anal. Topology, Vol. 12 (2006), no. 1, 74-81
MathSciNet MR2210906
CopyrightThe Author(s) 2006 (CC BY-SA)

Authors Information

F. M. Mushtagov
Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences, F. Agaev str., bl. 10, Baku, Azerbaijan 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

F. M. Mushtagov, Two-weighted inequality for parabolic sublinear operators in Lebesgue spaces, Methods Funct. Anal. Topology 12 (2006), no. 1, 74-81.


BibTex

@article {MFAT307,
    AUTHOR = {Mushtagov, F. M.},
     TITLE = {Two-weighted inequality for parabolic sublinear operators  in Lebesgue spaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {12},
      YEAR = {2006},
    NUMBER = {1},
     PAGES = {74-81},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=307},
}


All Issues